Existence and uniqueness of constant mean curvature foliation of asymptotically hyperbolic 3-manifolds II

André Neves, Gang Tian

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

In a previous paper, the authors showed that metrics which are asymptotic to Anti-de Sitter-Schwarzschild metrics with positive mass admit a unique foliation by stable spheres with constant mean curvature. In this paper we extend that result to all asymptotically hyperbolic metrics for which the trace of the mass term is positive. We do this by combining the Kazdan-Warner obstructions with a theorem due to De Lellis and Mller.

Original languageEnglish (US)
Pages (from-to)69-93
Number of pages25
JournalJournal fur die Reine und Angewandte Mathematik
Issue number641
DOIs
StatePublished - Apr 1 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence and uniqueness of constant mean curvature foliation of asymptotically hyperbolic 3-manifolds II'. Together they form a unique fingerprint.

  • Cite this